Alert archive / Virginia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 114, NWS Wakefield, VA

July 1, 20216 counties in Virginia

NWS Wakefield, VA issued this severe thunderstorm warning at Jul 1, 2021, 9:41 PM EDT for 6 counties in Virginia. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2021, 9:41 PM EDT (01:41 UTC)
Expired
Jul 1, 2021, 10:30 PM EDT
In force
49 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Amelia County, VA, Cumberland County, VA, Lunenburg County, VA, Nottoway County, VA, Powhatan County, VA, Prince Edward County, VA

The radar

The Norfolk radar (KAKQ), 115 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 10:00 PM EDTTSTM WND DMG1 Ne Stoddert, VAREPORT OF A TREE DOWN ON RIVER ROAD. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 1.7 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2021-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 65 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2021-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
65 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
702 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

524 
WUUS51 KAKQ 020141
SVRAKQ
VAC007-049-111-135-145-147-020230-
/O.NEW.KAKQ.SV.W.0114.210702T0141Z-210702T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
941 PM EDT Thu Jul 1 2021

The National Weather Service in Wakefield has issued a

* Severe Thunderstorm Warning for...
  Southern Cumberland County in central Virginia...
  Prince Edward County in central Virginia...
  Northwestern Lunenburg County in south central Virginia...
  Nottoway County in south central Virginia...
  Amelia County in central Virginia...
  Southwestern Powhatan County in central Virginia...

* Until 1030 PM EDT.

* At 940 PM EDT, severe thunderstorms were located along a line
  extending from near Prospect to near Hampden Sydney College to near
  Keysville, moving east at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and powerlines.

* Severe thunderstorms will be near,
  Rice and Green Bay around 950 PM EDT.
  Burkeville around 955 PM EDT.
  Crewe, Nottoway and Jetersville around 1005 PM EDT.
  Blackstone, Amelia Courthouse, Morven and Tobaccoville around 1015 
  PM EDT.
  Spainville, Scotts Fork and Ballsville around 1020 PM EDT.
  Chula and Macon around 1025 PM EDT.

Other locations impacted by these severe thunderstorms include Raines
Tavern, North Wellville, Tuggle, Prince Edward Station, Angola,
Briery, Earls, Twin Lakes State Park, Winterham and Kingsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.

&&

LAT...LON 3733 7850 3733 7849 3734 7848 3733 7847
      3735 7846 3755 7797 3742 7787 3737 7788
      3734 7784 3734 7782 3717 7783 3714 7790
      3712 7790 3704 7845 3708 7844 3709 7848
      3713 7851 3715 7855 3714 7858 3728 7863
TIME...MOT...LOC 0140Z 253DEG 36KT 3731 7848 3721 7839 3706 7840 

HAIL...0.75IN
WIND...60MPH
 
$$

Miller
1 follow-up statement
803 
WWUS51 KAKQ 020204
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
1004 PM EDT Thu Jul 1 2021

VAC111-020214-
/O.CAN.KAKQ.SV.W.0114.000000T0000Z-210702T0230Z/
Lunenburg VA-
1004 PM EDT Thu Jul 1 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LUNENBURG COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3755 7797 3742 7787 3737 7788 3734 7784
      3734 7782 3717 7783 3714 7790 3712 7790
      3712 7791 3708 7818 3709 7822 3712 7824
      3710 7828 3710 7833 3719 7833 3736 7841
TIME...MOT...LOC 0204Z 253DEG 43KT 3736 7816 3726 7807 3711 7808 

$$

VAC007-049-135-145-147-020230-
/O.CON.KAKQ.SV.W.0114.000000T0000Z-210702T0230Z/
Cumberland VA-Prince Edward VA-Nottoway VA-Amelia VA-Powhatan VA-
1004 PM EDT Thu Jul 1 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR SOUTHEASTERN CUMBERLAND...SOUTHEASTERN PRINCE EDWARD...
NOTTOWAY...AMELIA AND SOUTHWESTERN POWHATAN COUNTIES...

At 1004 PM EDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Morven to near Jetersville to
Nottoway, moving east at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

These severe storms will be near...
  Amelia Courthouse, Scotts Fork, Spainville and Ballsville around 
  1015 PM EDT.
  Chula and Macon around 1020 PM EDT.

Other locations impacted by these severe thunderstorms include Raines
Tavern, North Wellville, Prince Edward Station, Angola, Earls, Twin
Lakes State Park, Winterham, Wellville, Maplewood and Fergusonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3755 7797 3742 7787 3737 7788 3734 7784
      3734 7782 3717 7783 3714 7790 3712 7790
      3712 7791 3708 7818 3709 7822 3712 7824
      3710 7828 3710 7833 3719 7833 3736 7841
TIME...MOT...LOC 0204Z 253DEG 43KT 3736 7816 3726 7807 3711 7808 

HAIL...0.75IN
WIND...60MPH
 
$$

Miller

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 7:53 PM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, Jul 1, 7:53 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
753 PM EDT Thu Jul 1 2021

.SYNOPSIS...
A trough of low pressure moves southeast across Virginia tonight.
Low pressure and associated cold front will move across the area
Friday, bringing numerous showers and thunderstorms with locally
heavy downpours. High pressure builds into the area from the
northwest over the holiday weekend through early next week.

&&

.NEAR TERM /THROUGH FRIDAY/...
As of 555 PM EDT Thursday...

Update to drop the svr watch along and west of I95 where airmass
is worked over. Appears to be more of a heavy rain/gust wind
scenario (but not damaging winds). Watch continues in nern
zones for a while longer.

PVS DSCN:
Svr tstm watch thru 00Z as tstms have quickly dvlpd along the
leading sfc trof. This activity continues for the next svrl hrs due
to addntl convection forming on outflow boundaries. Latest data
shows the svr threat diminishing by 00Z due to loss of dytme heating.
FF guidance remains high so no watch anticipated this eve although
there could be local minor flooding issues under any downpour.

The actual cold front drops se across the local area later
tonight which becomes located beneath the RRQ of a
strengthening upper level jet. The threat for some training
echoes dvlps late tonight into Fri morning as a weak wave of
low pres moves east along it. Latest guid is now a bit faster to
take the systm se Fri aftrn, thus ending the heavy rain threat
svrl hours earlier than thought yesterday. In fact, models are
showing svrl rounds of pcpn tonight and Fri instead of a longer
period of hvy rain which would lead to ff issues. Lows mid 60s-
lwr 70s.

The steadiest pcpn pushes se Fri aftrn, but addntl convection is
progged behind the initial batch Fri aftrn across the east. This
will mostly depend on whether any breaks/heating can occur. Cooler
with highs arnd 80.

Upshot here and after coord with surrounding offices, decided not to
issue any ff watch at this time, although there could be some minor
urban issues Fri across the se. A good soaking expected with QPF
btwn 1.5 to 2.25 inches.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
As of 130 PM EDT Thursday...

Convection tapers off NW-SE after midnite Fri night as the
systm pushes offshore. Highest PoPs across the se during the eve
with skies bcmg pt cldy aftr midnite. Cooler with lows from the
mid 50s NW to mid 60s SE.

Models show a secondary s/w rotating around the upr trof Sat. Best
support for any pcpn remains ne of the local area, but still
enough lingering moisture for at least slght chc late day PoPs
ivof the lwr Md ern shore. High pressure to the west allows
drier air to filter into the Piedmont then towards the coast.
Thus, pt/mstly sunny Sat with highs upr 70s-lwr 80s. Fair to pt
cldy Sat night. Lows 60-65. Mstly sunny and a bit warmer for
Independence Day as high pres settles across the se. Highs
80-85. Fair to pt cldy and dry Sun night. Lows mid-upr 60s.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
As of 130 PM EDT Thursday...

High pressure dominates Mon thru Wed. Moisture limited Mon/Tue but
slowly returns Wed. Kept Mon/Tue dry but will carry low chc PoPs Wed
aftrn. Summer heat returns with highs each day upr 80s-lwr 90s. Lows
upr 60s-lwr 70s. It remains too early to speculate on any tropical
scenarios depicted by individual deterministic models from Elsa
at this time. Will go with chc PoPs Thurs. Highs in the 80s.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
As of 750 PM EDT Thursday...

Showers and storms continue through much of the 00z taf period.
Generally VFR outside of convection and MVFR/isolated IFR
CIGs/VIS in areas of showers/storms. Expect CIGs to gradually
decrease tonight into early Friday afternoon from NW to SE
associated with prefrontal precip ahead of a cold front. The
cold front pushes through Friday afternoon with CIGs improving
from NW to SE. Patchy areas of IFR CIGs will be possible
particularly late tonight into Friday morning but will be most
likely inland in the Piedmont. Winds are generally SW 10-15 kt
with gusts to 20 kt in the SE but will decrease to 5-10 kt
overnight except at ECG where winds will remain 10-15 kt. A
brief shift to NW/N will be possible with an outflow boundary
moving SSE across SE VA/NE NC. Winds lighten to around 5 kt by
late Friday afternoon, eventually becoming N behind the cold
front.

A cold front crosses the FA late Friday into Friday night
shifting winds to N/NW. Showers taper off Friday night with
primarily VFR conditions expected to return and linger into
early next week.

OUTLOOK...
The front will be slow to push se of the area Fri night with a
continuation of showers/tstms and degraded flight conditions.
High pressure brings a return to dry conditions with VFR flying
weather through the weekend and into early next week.

&&

.MARINE...
As of 400 PM EDT Thursday...

A cold front just north and west of the area will slowly move
through the region through Friday. South to southwest winds will
continue around 15 kt in the bay and 15-20kt over the ocean. Will
keep the SCA for waves over the ocean through tonight with 4 to 5 ft
expected. Around 2 ft waves in the bay.

Winds gradually turn west and then northwest on Friday into Friday
night behind the front as high pres builds to the west and south of
the region. The weekend looks quiet as high pressure shifts offshore
leading to the winds turning south by Sunday. Southerly winds
gradually increase into early next week.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory until 4 AM EDT Friday for ANZ633-656-658.

&&

SYNOPSIS...MPR
NEAR TERM...MPR/RMM
SHORT TERM...MPR
LONG TERM...MPR
AVIATION...MPR/RMM
MARINE...MRD
Hazardous weather outlook, Jul 1, 8:22 PM EDT, 1 hour 19 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
822 PM EDT Thu Jul 1 2021

MDZ021>025-VAZ048-060>062-064-067>069-075>078-080>086-089-090-099-
100-509>525-030030-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Nottoway-Amelia-
Powhatan-Westmoreland-Richmond-Northumberland-Lancaster-Dinwiddie-
Prince George-Charles City-New Kent-Gloucester-Middlesex-Mathews-
Surry-James City-Accomack-Northampton-Western Louisa-Eastern Louisa-
Western Hanover-Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
822 PM EDT Thu Jul 1 2021

This Hazardous Weather Outlook is for southeast Maryland, central
Virginia, east central Virginia, eastern Virginia, north central
Virginia, south central Virginia and southeast Virginia.

.DAY ONE...Tonight.

Showers and thunderstorms are likely across the area. Locally heavy
rainfall is possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ012>017-030>032-102-VAZ065-066-079-087-088-092-093-095>098-030030-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-Mecklenburg-Lunenburg-
Brunswick-Greensville-Sussex-Southampton-Isle of Wight-
Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach-
822 PM EDT Thu Jul 1 2021

This Hazardous Weather Outlook is for northeast North Carolina,
south central Virginia and southeast Virginia.

.DAY ONE...Tonight.

Showers and thunderstorms are likely to develop over the area by late
tonight. Locally heavy rainfall is possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Showers and thunderstorms continue Friday. Locally heavy rainfall is
possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 1, 6:45 PM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
645 PM EDT THU JUL 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     3 S MEADOWVILLE         37.33N 77.33W
07/01/2021                   CHESTERFIELD       VA   EMERGENCY MNGR

            NUMEROUS TREES DOWNED ACROSS ROADS IN ENON
            SECTION OF CHESTERFIELD COUNTY, INCLUDING
            ENON CHURCH ROAD, POINT OF ROCKS ROAD AND
            RUFFIN MILL ROAD. TIME ESTIMATED BY RADAR.

&&

MRD
Special weather statement, Jul 1, 7:20 PM EDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Wakefield VA
720 PM EDT Thu Jul 1 2021

VAZ080>083-087>089-514-020000-
Charles City-New Kent-Prince
George-Surry-Dinwiddie-Sussex-Greensville-Eastern Chesterfield
(Including Col. Heights)-
720 PM EDT Thu Jul 1 2021

...A LINE OF THUNDERSTORMS WILL AFFECT CHARLES CITY...PRINCE
GEORGE...SOUTH CENTRAL NEW KENT...SUSSEX...EASTERN DINWIDDIE AND
WESTERN SURRY COUNTIES...THE CITY OF COLONIAL HEIGHTS...THE CITY OF
HOPEWELL AND THE CITY OF PETERSBURG...

At 719 PM EDT, radar indicated thunderstorms were located along a
line extending from near Matoaca to near Jarratt. Movement was
northeast at 35 mph.

Wind gusts of 30 to 40 mph and heavy rainfall are possible with
these storms.

These storms will be near...
  Virginia State University, Matoaca and Ettrick around 725 PM EDT.
  Petersburg and Colonial Heights around 730 PM EDT.
  Hopewell, Fort Lee and Prince George around 735 PM EDT.
  Sussex and Carson around 740 PM EDT.
  Jordans Point and Garysville around 745 PM EDT.
  Homeville around 750 PM EDT.
  Charles City, Waverly, Disputanta, Adkins Store, Ruthville and
  Providence Forge around 800 PM EDT.

Other locations impacted by these storms include Taylors Corner,
Carsley, Chickahominy Shore, Birchett Estate, Wayside, Addison,
Booker, Spring Grove, Jordan Point Country Club and Petersburg
National Battlefield.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

LAT...LON 3722 7752 3755 7690 3755 7688 3738 7690
      3738 7691 3737 7690 3736 7692 3735 7691
      3724 7692 3724 7694 3722 7692 3701 7695
      3677 7759
TIME...MOT...LOC 2319Z 234DEG 32KT 3718 7746 3683 7752

ALB
Local storm report, Jul 1, 8:15 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
815 PM EDT THU JUL 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     TSTM WND DMG     1 WNW CAMBRIDGE         38.57N 76.09W
07/01/2021                   DORCHESTER         MD   PUBLIC

            LARGE TREE DOWN IN A FIELD. TIME ESTIMATED
            FROM RADAR.

&&

RMM
Local storm report, Jul 1, 9:07 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
907 PM EDT THU JUL 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     1 NE COLONIAL HEIGHTS   37.28N 77.39W
07/01/2021                   CITY OF COLONIAL HEVA   NWS EMPLOYEE

            TREE DOWN AS WELL AS LARGE BRANCHES ON
            BRIARCLIFFE DRIVE. TIME ESTIMATED FROM
            RADAR.

&&

RMM
Local storm report, Jul 1, 9:17 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
917 PM EDT THU JUL 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     2 W COLONIAL HEIGHTS    37.27N 77.43W
07/01/2021                   CHESTERFIELD       VA   NWS EMPLOYEE

            NWS EMPLOYEE REPORTED TREES DOWN NEAR THE
            INTERSECTION OF BRANDERS BRIDGE ROAD AND
            LAKEVIEW ROAD. TIME ESTIMATED FROM RADAR.

&&

RMM
Special weather statement, Jul 1, 9:30 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Wakefield VA
930 PM EDT Thu Jul 1 2021

VAZ060-061-066>068-020215-
Lunenburg-Nottoway-Amelia-Cumberland-Prince Edward-
930 PM EDT Thu Jul 1 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CUMBERLAND...
PRINCE EDWARD...NOTTOWAY AND AMELIA COUNTIES...

At 929 PM EDT, a strong thunderstorm was located near Abilene, or
near Hampden Sydney College, moving east at 45 mph.

Wind gusts up to 50 mph are possible with this storm.

Rainfall amounts of up to 1 inch are possible with this storm.

Locations impacted include...
Farmville, Crewe, Hampden Sydney, Hampden Sydney College, Longwood
University, Amelia Courthouse, Nottoway, Burkeville, Jetersville,
Darlington Heights, Morven, Rice, Spainville, Green Bay, North
Wellville, Tuggle, Prince Edward Station, Briery, Earls and Twin
Lakes State Park.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3724 7868 3749 7798 3748 7798 3716 7785
      3715 7788 3705 7845 3708 7844 3709 7848
      3710 7850 3714 7852 3715 7855 3714 7858
      3717 7863 3719 7864 3720 7868 3722 7869
TIME...MOT...LOC 0129Z 254DEG 40KT 3717 7850

Miller

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 9:30 PM EDTSpecial Weather StatementAKQAmelia, Nottoway, Prince Edward45 min
Jul 1, 10:10 PM EDTSpecial Weather StatementAKQChesterfield, Henrico, Powhatan, City of Colonial Heights, City of Petersburg, City of Richmond50 min
Jul 1, 10:44 PM EDTSpecial Marine WarningAKQ61 min
Jul 1, 10:46 PM EDTAreal Flood AdvisoryAKQAmelia, Cumberland, Nottoway, Prince Edward3 hr
Jul 1, 10:53 PM EDTSpecial Weather StatementAKQCharles City, Chesterfield, Henrico, James City, King and Queen, King William and 6 more52 min
Jul 1, 10:55 PM EDTAreal Flood AdvisoryAKQChesterfield, Goochland, Hanover, Henrico, City of Richmond7 hr
Jul 1, 11:13 PM EDTSpecial Weather StatementAKQNottoway47 min
Jul 1, 11:20 PM EDTAreal Flood AdvisoryAKQCharles City, Gloucester, James City, Mathews, Middlesex, Surry and 2 more3 hr
Jul 1, 11:26 PM EDTSpecial Weather StatementAKQAccomack, Northampton49 min
Jul 2, 1:07 AM EDTAreal Flood AdvisoryAKQChesterfield, Henrico, Prince George, City of Colonial Heights, City of Hopewell, City of Petersburg3 hr
Jul 2, 5:36 AM EDTAreal Flood AdvisoryAKQJames City, York, City of Newport News3 hr
Jul 2, 7:42 AM EDTAreal Flood AdvisoryAKQYork, City of Hampton, City of Newport News, City of Poquoson3 hr
Jul 2, 7:43 AM EDTSpecial Weather StatementAKQIsle of Wight, Southampton, City of Franklin32 min
Jul 2, 8:15 AM EDTSpecial Weather StatementAKQIsle of Wight, City of Franklin, City of Norfolk, City of Portsmouth, City of Suffolk30 min
Jul 2, 8:22 AM EDTFlash Flood WarningAKQCity of Hampton, City of Newport News113 min
Jul 2, 8:34 AM EDTSpecial Marine WarningAKQ71 min
Jul 2, 8:39 AM EDTSpecial Weather StatementAKQCity of Norfolk, City of Portsmouth, City of Virginia Beach36 min
Jul 2, 8:46 AM EDTAreal Flood AdvisoryAKQIsle of Wight, Southampton, City of Franklin, City of Suffolk3 hr
Jul 2, 9:00 AM EDTSpecial Marine WarningAKQ75 min
Jul 2, 9:08 AM EDTAreal Flood AdvisoryAKQCity of Chesapeake, City of Norfolk, City of Portsmouth, City of Suffolk3 hr
Jul 2, 9:12 AM EDTSpecial Weather StatementAKQCity of Norfolk, City of Virginia Beach33 min
Jul 2, 9:36 AM EDTSpecial Marine WarningAKQ114 min
Jul 2, 9:57 AM EDTSpecial Weather StatementAKQCity of Chesapeake, City of Virginia Beach48 min
Jul 2, 10:17 AM EDTAreal Flood AdvisoryAKQCity of Hampton, City of Newport News3 hr

Nearby

Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.